# SDR EIA2000034

- Difficulty date: August 2, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3244 · Tire
- Part: Seal
- Part number: 26070812
- Part serial: 4084
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AIRCRAFT VEERED OFF TO THE RIGHT, ABORTED TAKEOFF.  DISCOVERED RIGHT NOSE WHEEL SEAL FAILURE.  REPLACED BOTH LEFT AND RIGHT NOSE WHEEL ASSY PER MM 32-45-02.  (M)
